Traveling wave solution of a keller-segel model with bacterial population growth

Büyükadalı C.

Palestine Journal of Mathematics, vol.10, no.2, pp.710-714, 2021 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 2
  • Publication Date: 2021
  • Journal Name: Palestine Journal of Mathematics
  • Journal Indexes: Scopus
  • Page Numbers: pp.710-714
  • Keywords: Keller-Segel model, Population growth, Traveling wave solutions
  • Van Yüzüncü Yıl University Affiliated: Yes


© Palestine Polytechnic University-PPU 2021.In this paper we study the existence of traveling wave solutions for a Keller-Segel model with bacterial population growth. We show the existence of exactly two heteroclinic orbits. The result is verified by using appropriate numerical simulations.